Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 130, Number 1

All articles in this issue are freely accessible.

On the lattice of recursively enumerable sets
A. H. Lachlan.
Trans. Amer. Math. Soc. 130 (1968), 1-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227009
Computable algebraic structures and nonstandard arithmetic
Eugene W. Madison.
Trans. Amer. Math. Soc. 130 (1968), 38-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219416
On a necessary condition for the validity of the Riemann hypothesis for functions that generalize the Riemann zeta function
Ronald Alter.
Trans. Amer. Math. Soc. 130 (1968), 55-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218312
Families of finite character and essential valuations
Malcolm Griffin.
Trans. Amer. Math. Soc. 130 (1968), 75-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218336
Absolutely closed spaces
Chen-tung Liu.
Trans. Amer. Math. Soc. 130 (1968), 86-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219024
The formal linearization of a semisimple Lie algebra of vector fields about a singular point
Robert Hermann.
Trans. Amer. Math. Soc. 130 (1968), 105-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217225
Remarks on a paper of Hermann
Victor W. Guillemin and Shlomo Sternberg.
Trans. Amer. Math. Soc. 130 (1968), 110-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217226
Function algebras, means, and fixed points
Theodore Mitchell.
Trans. Amer. Math. Soc. 130 (1968), 117-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217577
Invariant means and fixed points: A sequel to Mitchell’s paper
L. N. Argabright.
Trans. Amer. Math. Soc. 130 (1968), 127-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217578
Addition and reduction theorems for medial properties
R. L. Wilder.
Trans. Amer. Math. Soc. 130 (1968), 131-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220298
Infinite-product Markov processes
T. E. Harris.
Trans. Amer. Math. Soc. 130 (1968), 141-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217873
Irreducible Jordan algebras of self-adjoint operators
Erling Størmer.
Trans. Amer. Math. Soc. 130 (1968), 153-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217611
The convergence of sequences of rational functions of best approximation. III
J. L. Walsh.
Trans. Amer. Math. Soc. 130 (1968), 167-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218590
Correction to “Measurable gambling houses”
Ralph E. Strauch.
Trans. Amer. Math. Soc. 130 (1968), 184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions